IEEE - Institute of Electrical and Electronics Engineers, Inc. - Theory and experiment of the hemispherical cavity-backed slot antenna

Author(s): K.W. Leung ; K.Y. Chow
Sponsor(s): IEEE Antennas and Propagation Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 August 1998
Volume: 46
Page Count: 8
Page(s): 1,234 - 1,241
ISSN (Paper): 0018-926X
ISSN (Online): 1558-2221
DOI: 10.1109/8.718580
Regular:

The hemispherical cavity-backed slot antenna is studied theoretically and experimentally. The exact magnetic field Green's function of the cavity is derived rigorously and expressed in a form... View More

Advertisement